In a meeting today I was using Drawboard PDF to take notes on a presentation. About half way through I started getting strange spiking on my handwritten words. It usually happened with an "h" or "l" or any letter that you have a taller upstroke (while writing in cursive). The spike would be a very fast ink spike up from the word half an inch up to 2 inches high. I clearly was not drawing this or touching the screen in these places with my hand. I rebooted and it continued. I then tried writing in Onenote and had the same thing happen. When I got back to my office I tried to recreate the problem so I could attach a picture to this forum but it does not seem to be an issue any longer. I have never had this happen before, but it was quite bad this time...often affecting nearly every word. Has anyone else seen this? Any recommendations on what is causing it or how to fix it if it reoccurs? Thanks in advance.